# SDR AALA202407156044

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 44,666 hours, 18,751 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD SQUEALING IN BRAKES AT LOW SPEEDS. VIBRATIONS FELT IN BRAKEPEDALS AND SEEMS LIKE MAYBE A STUCK PAD OR BRAKE. FLIGHT ATTANDENT ALSO REPROTED LOUD GRINDING SOUND FROM BACK OF PLANE AND SOUNDS LIKE A FREIGHT TRAIN. TROUBLESHOOT AND FOUND FRONT LEFT HAND OUTBOARD ANTI-SKID CONTROL VALVE BAD. REMOVED AND REPLACED, OPERATIONAL CHECK GOOD. PER WORKCARD 08L70032008.
